Reference : Some insights on bicategories of fractions: representations and compositions of 2-mor...
Scientific journals : Article
Physical, chemical, mathematical & earth Sciences : Mathematics
http://hdl.handle.net/10993/27025
Some insights on bicategories of fractions: representations and compositions of 2-morphisms
English
Tommasini, Matteo mailto [University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit >]
2016
Theory and Applications of Categories
Mount Allison University. Department of Mathematics and Science
31
10
257-329
Yes
International
1201-561X
Sackville
Canada
http://hdl.handle.net/10993/27025
http://www.tac.mta.ca/tac/volumes/31/10/31-10.pdf

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Open access
article-tommassini-some-insights-Theory-Appl-Categ-2016-Vol31-No10.pdfPublisher postprint759.16 kBView/Open

Bookmark and Share SFX Query

All documents in ORBilu are protected by a user license.